Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe pain in right leg, high BP, heart rate after steroid shot for sinus. Reason?

I m having severe pain in my entire right leg after I received a steroid shot in my right buttock for severe sinusitis . I m also having pain in my left leg but only from the midcalf down. Should I be concerned about a blood clot? I ve had increased blood pressure and heart rate since receiving the shot this afternoon.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

I would like to reassure you that you that the pain in your right leg can be due to the injection and will soon subside.

You can do hot fomentation for relief.

I would also like to inform you that steroid causes increase in blood pressure and heart rate due to its vasoconstrictive properties and will subside as the effect of the steroid is finished.

You should get yourself clinically examined by your doctor for alarmingly high blood pressure.

You can take painkillers like Ibuprofen one tablet twice a day after meals along with an antacid like Omeprazole 40 mg for relief from pain.
Any medicine to be taken under medical supervision only.

I hope this is helpful to you.
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor